# SDR UPS05845710

- Difficulty date: October 26, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lh Stab Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT HORIZ STAB I/B L/E STA 141.250 RIB HAS CRACK ON LWR FLANGE ANGLE.  STOP DRILLED CRACK, FABBED, AND INSTALLED REPAIR IAW DC-8 SRM 55-2-0 FIG 2 AND 3.
